# SDR C2XA10IA317

- Difficulty date: November 30, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 26,843 hours, 25,522 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287502509
- Condition: Overheated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

TUL - FLIGHT 2972, DURING PRE-FLIGHT INSPECTION THE CREW REPORTED A SMOKE SMELL AND FLICKERING CABIN LIGHTING.  MAINTENANCE INSPECTED THE LIGHTING AND PLACED THE LIGHT AT SEAT 7A ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 12/01/10 IAH MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AT SEAT 7A, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
